# SDR 2007UALA00572

- Difficulty date: February 20, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 46,884 hours, 9,083 cycles
- Engine: Pwa PW4077
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: 1225P0089
- Part serial: NA
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABOUT 5 SECONDS AFTER GEAR HANDLE TO DOWN POSITION HEARD LOUD BANG IN VICINITY OF NOSE GEAR.  ABOUT 2 SECONDS LATER GOT NORMAL GEAR DOWN INDICATION.  *S/D*  FOUND STRUT PRESS-EXTENSION LOW.  NO FLUID LEAKS.  REPLACED NOSE GEAR PRESSURE SWITCH SYSTEM CHECKED NORMALLY.  A/C RETURNED TO SERVICE.
